# SDR UIEA2018041700721

- Difficulty date: April 16, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,126 hours, 16,353 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window Anti-Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT FWD WINDOW EICAS MESSAGE.  WINDOW ANTI-ICE SYSTEM OPS CHECKED IAW AMM 30-41-00.  NO FAULS NOTED.  OPS CHECKED OK.
